# SDR AU000157

- Difficulty date: February 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main Bu
- Component: Fuselage Main Bu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD LOCATED AT BS 346.75 CRACKED IN TWO PLACES.
